# SDR UIEA2025041500477

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 100,596 hours, 16,853 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Curtain
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 2160 CURTAIN FOUND TORN( PERMANENT REPAIR CARRIED OUT AS PER RI-25-54-17582 REV. A. NO FURTHER DEFECTS NOTED )
